# SDR HALA2018010200002

- Difficulty date: January 1, 2018
- Submitted: January 4, 2018
- Operation: Air carrier
- Aircraft: N392HA
- Make and model: Airbus A330-243
- Aircraft serial: 1404
- Aircraft time: 20,948 hours, 3,373 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Exit Sign
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 2R EXIT SIGN LIGHT COVER IS MISSING.  DEFERRED PER MEL 25-22-3.  REPLACED DOOR 2R EXIT SIGN LIGHT COVER.
